# SDR CA960808003

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: LW18759
- Condition: Broken
- Location: Engine Attachmnt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE BRACKET WAS FOUND BROKEN AT THE ENGINE ATTACHMENT POINTS.
